# SDR DALA2017010300038

- Difficulty date: January 3, 2017
- Submitted: January 3, 2017
- Operation: Air carrier
- Aircraft: N197DN
- Make and model: Boeing 767332
- Aircraft serial: 28454
- Aircraft time: 87,212 hours, 12,513 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Corroded
- Location: Bs 1395
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO AT BS  1395 STRINGER 39L FOUND THE BRACKET CORRODED.   REPLACED.
